Approximate ð ‘› -Lie Homomorphisms and Jordan ð ‘› -Lie Homomorphisms on ð ‘› -Lie Algebras
M. Eshaghi Gordji and
G. H. Kim
Abstract and Applied Analysis, 2012, vol. 2012, 1-11
Abstract:
Using fixed point methods, we establish the stability of 𠑛 -Lie homomorphisms and Jordan 𠑛 -Lie homomorphisms on 𠑛 -Lie algebras associated to the following generalized Jensen functional equation ∑ 𠜇 𠑓 ( 𠑛 𠑖 = 1 𠑥 𠑖 ∑ / 𠑛 ) + 𠜇 𠑛 𠑗 = 2 ∑ 𠑓 ( 𠑛 𠑖 = 1 , 𠑖 ≠𠑗 𠑥 𠑖 − ( 𠑛 − 1 ) 𠑥 𠑗 / 𠑛 ) = 𠑓 ( 𠜇 𠑥 1 ) ( 𠑛 ≥ 2 ) .
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/279632.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/279632.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:279632
DOI: 10.1155/2012/279632
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().